# SDR DL733010674

- Difficulty date: April 17, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- Aircraft time: 43,625 hours, 25,677 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Line
- Condition: Misinstalled
- Location: Pax Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF 05-085011-12 IT WAS DISCOVERED THAT SEVERAL CABIN O2 MASK SUPPLY LINES WERE INSTALLED INCORRECTLY AT THE O2 GENERATOR SUPPLY MANIFOLD OUTLETS.         CA CORRECTED TUBE INSTALLATION.
